Around 8 pm i took the first pill.1 hour passed and felt nothing .
Then i took 2nd one and started waiting.It was around 11 pm when i decided to take the 3rd one.
At 12 am i went to bathroom to take a piss.When i was washing my hands i looked at mirror and i realized that my pupils were dilated as never before.Loved the look of my eyes.
I started watching my pupils in the mirror for a while then I went back into my room for texting my friend.And at that moment i started seeing blue little dots on the letters of my phone's keyboard.
The sad part begins, my friends.
While i was texting my friend i was sitting on my comfortable bean bag chair.And yes you guessed right.I fell asleep.I believe it was around 1 am when i fell asleep.
I have no idea how it happened but i was quite sad that i experienced nothing.
The next morning,felt lot of urge to vomit.But never could.Extremely painful headaches.Severe stomach cramps.Had really hard time to eat or drink.I had some white spots on my tongue.Which hurt like crazy when it came in contact with food/drink.
One of the weirdest thing was,when i moved my eyes left and right quickly.i felt my heartbeat literally on my face.It was quiet fun actually i kept doing it a lot.
All these physical side effects lasted about 36 hours.
After that i started experiencing the comedown from hell.For 3 days i could not even think about anything positive at all.I had really nice things going on in my life but thinking about those made everything worse.
I dont know what to rate this as,hope you guys can help.
Pillreports is a global database of Ecstasy" pills based on both subjective user reports and scientific analysis. "Ecstasy" is traditionally the name for MDMA based pills, however here we also include closely related substances such as MDA, MDEA, MBDB. Pills sold as "Ecstasy" often include other, potentially more dangerous, substances such as methamphetamine, ketamine and PMA.